# SDR HALA2017032800082

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 52,085 hours, 9,600 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECRICAL ODOR NOTED IN THE COCKPIT, THEN CABIN CALLED REPORTING THE ODOR, QRH FOR SMOKE, FIRE, AND FUME COMPLETED.  RETURNED TO DEPARTURE.  R & R THE RIGHT RECIRCULATION FAN IAW AMM 21-25-01. OPS GOOD, OK FOR SERVICE.
